American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(01A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 55 of 55 found      Go to page: 1 2

[31] Carl Faith. Direct product decompositions of von Neumann regular rings and self-injective rings. Math. Surveys Monogr. 65 (1998) 95-112.
Book volume table of contents   
View Article: PDF

[32] Carl Faith. When injectives are flat: Coherent FP-injective rings. Math. Surveys Monogr. 65 (1998) 133-150.
Book volume table of contents   
View Article: PDF

[33] Carl Faith. Completely decomposable modules and the Krull-Schmidt-Azumaya theorem. Math. Surveys Monogr. 65 (1998) 167-175.
Book volume table of contents   
View Article: PDF

[34] Michael Atiyah, Armand Borel, G. J. Chaitin, Daniel Friedan, James Glimm, Jeremy J. Gray, Morris W. Hirsch, Saunders Mac Lane, Benoit B. Mandelbrot, David Ruelle, Albert Schwarz, Karen Uhlenbeck, René Thom, Edward Witten and Sir Christopher Zeeman. Responses to: A. Jaffe and F. Quinn, ``Theoretical mathematics: toward a cultural synthesis of mathematics and theoretical physics'' [Bull.\ Amer.\ Math.\ Soc.\ (N.S.) {\bf 29} (1993), no. 1, 1--13; MR1202292 (94h:00007)] . Bull. Amer. Math. Soc. 30 (1994) 178-207. MR 1254073.
Abstract, references, and article information   
View Article: PDF

[35] Arthur Jaffe and Frank Quinn. Response to: ``Responses to: A. Jaffe and F. Quinn, `Theoretical mathematics: toward a cultural synthesis of mathematics and theoretical physics'\,'' [Bull.\ Amer.\ Math.\ Soc.\ (N.S.) {\bf 30} (1994), no. 2, 178--207; MR1254073 (95b:00003)] by M. Atiyah et al . Bull. Amer. Math. Soc. 30 (1994) 208-211. MR 1254077.
Abstract, references, and article information   
View Article: PDF

[36] Arthur Jaffe and Frank Quinn. ``Theoretical mathematics'': toward a cultural synthesis of mathematics and theoretical physics . Bull. Amer. Math. Soc. 29 (1993) 1-13. MR 1202292.
Abstract, references, and article information   
View Article: PDF

[37] G. E. Andrews, Bruce C. Berndt, Lisa Jacobsen and Robert L. Lamphere. The continued fractions found in the unorganized portions of Ramanujan's notebooks. Memoirs of the AMS 99 (1992) MR 1124109.
Book volume table of contents   

[38] J. Aczél. The state of the second part of Hilbert's fifth problem. Bull. Amer. Math. Soc. 20 (1989) 153-163. MR 981872.
Abstract, references, and article information   
View Article: PDF

[39] Wolfgang Fuchs II. Poem. Math. Surveys Monogr. 21 (1986) 217-218.
Book volume table of contents   
View Article: PDF

[40] I. M. Milin II. Comments on the proof of the conjecture on logarithmic coefficients. Math. Surveys Monogr. 21 (1986) 109-112.
Book volume table of contents   
View Article: PDF

[41] Richard Askey II. My reaction to de Branges's proof of the Bieberbach conjecture. Math. Surveys Monogr. 21 (1986) 213-215.
Book volume table of contents   
View Article: PDF

[42] Walter Gautschi II. Reminiscences of my involvement in de Branges's proof of the Bieberbach conjecture. Math. Surveys Monogr. 21 (1986) 205-211.
Book volume table of contents   
View Article: PDF

[43] Louis de Branges II. The story of the verification of the Bieberbach conjecture. Math. Surveys Monogr. 21 (1986) 199-203.
Book volume table of contents   
View Article: PDF

[44] Judith V. Grabiner. Computers and the nature of man: a historian's perspective on controversies about artificial intelligence. Bull. Amer. Math. Soc. 15 (1986) 113-126. MR 854550.
Abstract, references, and article information   
View Article: PDF

[45] P. G. Dixon and J. Esterle. Michael's problem and the Poincaré-Fatou-Bieberbach phenomenon. Bull. Amer. Math. Soc. 15 (1986) 127-187. MR 854551.
Abstract, references, and article information   
View Article: PDF

[46] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[47] C. Adiga, B. C. Berndt, S. Bhargava and G. N. Watson. Chapter $16$ of Ramanujan's second notebook: theta-functions and $q$-series. Memoirs of the AMS 53 (1985) MR 776347.
Book volume table of contents   

[48] J. R. Higgins. Five short stories about the cardinal series. Bull. Amer. Math. Soc. 12 (1985) 45-89. MR 766960.
Abstract, references, and article information   
View Article: PDF

[49] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[50] George B. Dantzig. Reminiscences about the origins of linear programming. Memoirs of the AMS 48 (1984) MR 733260.
Book volume table of contents   

[51] Peter T. Johnstone. The point of pointless topology. Bull. Amer. Math. Soc. 8 (1983) 41-53. MR 682820.
Abstract, references, and article information   
View Article: PDF

[52] George W. Whitehead. Fifty years of homotopy theory. Bull. Amer. Math. Soc. 8 (1983) 1-29. MR 682818.
Abstract, references, and article information   
View Article: PDF

[53] John Stillwell. The word problem and the isomorphism problem for groups. Bull. Amer. Math. Soc. 6 (1982) 33-56. MR 634433.
Abstract, references, and article information   
View Article: PDF

[54] John W. Milnor. Hyperbolic geometry: The first 150 years. Bull. Amer. Math. Soc. 6 (1982) 9-24. MR 634431.
Abstract, references, and article information   
View Article: PDF

[55] L. Auslander and R. Tolimieri. A matrix free treatment of the problem of Riemann matrices. Bull. Amer. Math. Soc. 5 (1981) 263-312. MR 628660.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 55 of 55 found      Go to page: 1 2